{1 - 24} GreyGrey
{25 - 49} GreenGreen
{50 - 499} BlueBlue
{500 - 4999} OrangeOrange
{5000 - 24999} RedRed
{25000+} BlackBlack

Please confirm that you would like to report this for an admin to review.


Nightfall While Taking NF Cure and Shilajit Herbal Supplements

As you said, NF Cure and Shilajit herbal supplements eliminate the problem of night discharge. At present, I am taking Shilajit and NF Cure to get relieve from bad effects of over masturbation. I am still getting nightfall while taking NF Cure and Shilajit. Why am I not able to recover from these pills? I still practice hand job. What shall I do now?



Confirm that you would like to Remove Email Alerts for your question. You cant undo this and you will not be able to re-subscribe.


Tags

1 Answer

In order to get relief from nightfall completely, you need to give up the hand practice during the course of it. Then only these herbal supplements would be able to start their healing procedure. Even the occasional masturbation hinders this process. We know it’s a kind of addiction but you need to stop this completely. Divert yourself in something productive. Indulge in some hobbies like reading books, painting, playing outdoor games, watching movies, dancing, etc. Your occupied mind then won’t disturb you to get into unproductive deeds.

Be patient and take a regular course of NF Cure capsules and Shilajit for at least 3 – 4 months so to get considerable results. Ayurvedic process takes time but it guarantees the outcomes for permanent.
Kindly feel free to query us more.

Confirm that you would like to select this answer as the "Best Answer" to your question. This will bring this answer to to top and be highlighted as "Best Answer". You can always change this if a better answer is given.


You must be Logged In to Answer this Question

Already a Member, Log In
Not a member yet? Sign Up

Search